# SDR DL73S961461

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION 3-69482-12, CRACKS WERE DISCOVERED ON THE FWD FACE OF THE FS 178 BULKHEAD WEB.  THE FIRST CRACK IS LOCATED NEAR THE LBL 5.7 VERTICAL STRAP AT APPROX WL 203.  THE SECOND IS NEAR THE RBL 5.7 VERTICAL STRAP AT APPROX WL 203.  THE 3RD IS LOCATED NEAR BL 0 AT APPROX WL 195 AND THE FOURTH IS LOCATED NEAR RBL 14 AT WBL 184.5.  CUTOUTS RESULTED IN 4 CUTOUTS MEASURING 1 BY 2.5, 1 BY 4.5, 2.5 BY 2.5 AN 1 DIA HOLE.  THE ERA WILL REPAIR THE WEB WITH 2 REPAIR DOUBLERS, ONE INTERNAL AND ONE EXTERNAL BAC15 05-100361 7075-T6 EXTRUSION.
